| Model Number |
60PFSS45 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.Initial reporter also sent report to fda is unknown.No information has been provided to date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The product does not match labelling.The root cause of the reported issue was found to be traced to manufacturing.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
Event or Problem Description
It was reported that the correct tube should have a straight flange but a v-shape flange was received.No patient injury was reported.